The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

loss of endurance
Jan 9, 2007

top atletic cndtion Aftr bcming sick & infected/hiv,2mon later in the gym my endurnce was exceptnal,1 year after meds easy winded ?

Response from Dr. Frascino


I'd suggest having your HIV specialist check this out for you. He'll need to evaluate your lung function and heart function and rule out anemia and other potential underlying conditions.

Good luck.

Dr. Bob

A hard time catching my breath
Unprotected oral sex

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint